# SDR SWAA2020061587918

- Difficulty date: May 30, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A5210
- Condition: Corroded
- Location: Bs 259-270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CORROSION*** FLIGHT DECK BETWEEN STA 259.5 AND STA 270 ; WL 208 ; LBL2 TO RBL2 INTERCOSTAL SUPPORT CHANNEL HAS CORROSION.   REMOVED AND INSTALLED NEW INTERCOSTAL UPPER CHANNEL ON FLIGHT DECK BETWEEN STA259.5 AND STA 270 WL 208; LBL 2 RBL2 AS PER B737-700 SRM 51-40-02-0G-1 AND DRAWING #141A5210.
